Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; I.V. START KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MEDLINE; I.V. START KIT
Model Number
DYNDV2338A
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Open piv [peripheral intravenous line] start kit to prime the tubing extension set that was included.No male leur end of tubing was missing.Tubing was open ended.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
I.V. START KIT
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
1160 s. northpoint blvd.
waukegan IL 60085
MDR Report Key
24267827
Report Number
24267827
Device Sequence Number
10722931
Product Code
LRS
UDI-Device Identifier
10193489197150
UDI-Public
(01)10193489197150
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/23/2026
Report Date
(Section F)
01/23/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
DYNDV2338A
Device Catalogue Number
DYNDV2338A
Device Lot Number
(10)25KBT130
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/05/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
01/23/2026